advertisement
Question
Posted by: Moa | 2004/11/17

Breast

Hi Doc

I have a problem and i need your help. i was on nurestrate for about 1 yr and i stoped this year round about march and i never had my periods unti then is there a problem with me and know i have painful nipples and they look like they are wet somethimes i cant eve wear a Bra couse they haurt so much and they look like they have what piples around the nipple doc what must i do the pain is unberable please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal for it to take up to a year for periods to return after stopping the injection. The painful breasts are probably due to the hormones stabilising. If you are producing milk, you should see a doctor and also do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement